# SDR QMLA2020101620055

- Difficulty date: October 14, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N193AM
- Make and model: Bell 407
- Aircraft serial: 54004
- Aircraft time: 4,897 hours, 15,429 cycles
- Engine: Allsn 250C47B
- Engine time: 3,350 hours, 10,766 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23063392
- Part serial: CAE848277
- Condition: Making Metal
- Part time: 3,350 hours, 10,766 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE TO PICK UP PATIENT, PILOT GOT AN ENGINE CHIP INDICATION AND LANDED AIRCRAFT IN NEAREST SAFE LAND SPOT POSSIBLE, IN A PASTURE.  MECHANIC WAS DISPATCHED TO AIRCRAFT.  MECHANIC FOUND METALLIC PARTICLES ON LOWER ENGINE CHIP PLUG EXCEEDING RR MM GUIDELINES.  ENGINE IS BEING CHANGED.
